No Emotions..

Discussion in 'Mental Health Disorders' started by Reo, Apr 27, 2007.

Thread Status:
Not open for further replies.
  1. Reo

    Reo Active Member

    Not to go on a rant or anything.. and also not wanting to sound like a bitch.. but im tired of this.. my suicidal feelings are one thing.. self harm is another.. but most of all the mystery that no one will answer for me is WHY, why dont i have emotions?

    I remember when i was happy.. that feeling of warmth, wanting to smile, comfort, etc. I remember when i was angry.. screaming, yelling, fighting pulsing through my vains, boiling up wanting to explode. I remember sadness.. numbing, crying, pain, sobbing, depression..

    I get annoyed.. i laugh at funny jokes.. every month if im lucky i get sad once or twice.. but i remember those feelings.. and this sure as hell isnt what i used to feel like.. the lines dead center most of the time.. not happy, not sad, not angry..

    I self-harm to feel pain.. its one thing that i can feel.. Burning, Cutting..

    My doctor and parents shove it away whenever i mention it.. like its not important.. it is to me.. Suicide is serious.. but why live if everything is so boring? i'd give anything to cry or smile or frown..

    sorry about this rant.. but i really wanna know what i sould do.. ive been this way for over a year.. over two years.. maybe over three.. i resently started taking lexapro.. i suffer from ADHD, Anxiety (social), Depression, and if you wanna add it.. Drug abuse..

    Being normal is way too much to ask.. but at least let me have my emotions back :\ Please respond.. i can use all the help i can get.. :\

    P.S. id rather not trail off back into the suicide and self-harm.. they are problems.. but less important to me.. more managable..
     
  2. RainbowChaser

    RainbowChaser Well-Known Member

    How long have you been on the lexapro? I am on it (well, it's a different brand name of it here in the UK, but it's the same stuff) and I was like that for a while, about 3-4 months, maybe a little longer? That effect does fade with time along with any other side effects you might have got (I got stuck with a lack of appitite and severe nausea for about 2 months, you may have other side effects instead of / as well as these) tho it may stick around little longer than the side effects. They may come back pretty suddenly, or bit by bit, but they will come.

    Ten months down the line I have my emotions back in almost full force (and most members here can testify to that, when they've taken 5 mins to work out who I am :laugh:) and the appitite far too obviously came back.

    I hope this helps a little at least :hug:
     
  3. Reo

    Reo Active Member

    well i think i started taking lexapro after i lost my emotions.. because i remember years back i had them but the year before last i didnt i dont think.. and same with last year.. so i dont think it would be the meds.. if everyone thinks it is the meds that are doing this ill probibly stop taking them.. im only taking 10 mg's daily and it doesnt seem to help me at all so if it could be the reason i lost my emotions id rather stop taking it.. of course unless my doctor strongly disaggrees with my desision..
     
  4. paranoidxe

    paranoidxe Well-Known Member

    I'm in the somewhat same situation as yours, in July of 2005 I was hit by a tow truck running a red light @ 55MPH t-boned me on the drivers side. needless to say 6 months of recovery I'm back doing my everyday thing.

    To make matters worse this tow truck company had no insurance, the driver was ordered to pay $300,000 in doctor bills, but he filed for bankruptcy. The owners of the business closed out quickly after so no luck suing them.

    I'm living my life, but I don't "feel" like I used to..I rarely have sympathy for others anymore (which used to be the opposite, used to not care about myself and only others), The only emotion I feel is anger.

    So let me know when you find a solution to finding emotions, because I certainly lack in that department now..perhaps its Post Traumatic Syndrome.
     
  5. Erebos

    Erebos Well-Known Member

    You want your emotions back? Why bother when they'll just hurt you again?
     
  6. paranoidxe

    paranoidxe Well-Known Member

    You'd think thats what you want, but when you lose them you really miss "feeling" things again. At least thats how I feel. Emotions really do make you feel alive.
     
  7. Erebos

    Erebos Well-Known Member

    Thus, the last feeling to bury is your desire to want to feel again.
     
Thread Status:
Not open for further replies.